MAUDE Adverse Event Report: RESPIRONICS, INC. TRILOGY EVO O2; VENTILATOR, CONTINUOUS, FACILITY USE

RESPIRONICS, INC. TRILOGY EVO O2; VENTILATOR, CONTINUOUS, FACILITY USE
Model Number EU2100X15B
Medical Device Problem Codes Electrical /Electronic Property Problem (1198); Gas Output Problem (1266); Decrease in Pressure (1490)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/19/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H3 other text : device not returned to the manufacturer.
 
Event or Problem Description
The manufacturer received information alleging a trilogy evo o2 red alarm and o2 outlet pressure low condition occurred.There was no harm or injury reported.The manufacturer's investigation is ongoing.A follow-up report will be submitted when the manufacturer's investigation is complete.
 
Additional Manufacturer Narrative
Previously reported: the manufacturer received information alleging a trilogy evo o2 red alarm and o2 outlet pressure low condition occurred.There was no harm or injury reported.The manufacturer's investigation is ongoing.A follow-up report will be submitted when the manufacturer's investigation is complete.New information: the device was sent to a third-party service center for evaluation.During the evaluation of the device at the third-party service center, error codes were found in the ventilator's downloaded error log.The device's oxygen blending module (obm) and system pca were replaced to address the issue.In addition, the detachable battery and air foam inlet filter were replaced for preventive maintenance.

Brand Name
TRILOGY EVO O2
Common Device Name
VENTILATOR, CONTINUOUS, FACILITY USE
Manufacturer (Section D)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA 15668
Manufacturer (Section G)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA 15668
Manufacturer Contact
melissa rosko
6501 living place
pittsburgh, PA 15208
4125423300
MDR Report Key18950035
Report Number2518422-2024-14652
Device Sequence Number20809869
Product Code CBK
UDI-Device Identifier00606959055674
UDI-Public00606959055674
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
K093905
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberEU2100X15B
Device Catalogue NumberEU2100X15B
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/19/2024
Supplement Date Received by Manufacturer04/23/2024
Initial Report FDA Received Date03/21/2024
Supplement Report FDA Received Date05/10/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/20/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown